Identifying nonlinear relationships in regression using the ACE algorithm

Wang, DL; Murphy, M; (2005) Identifying nonlinear relationships in regression using the ACE algorithm. Journal of applied statistics, 32 (3). pp. 243-258. ISSN 0266-4763 DOI: https://doi.org/10.1080/02664760500054517

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1080/02664760500054517

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar